Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

· Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
My doctor prescribed dicylomine for my IBS-D. This is the first time I have ever been on meds for my IBS. I have a problem swallowing pills so I always crush them, mix them with water in a small glass, and drink it in one gulp(like taking a shot). My friend told me that I should have asked my doctor if it was ok for me to do that because crushing certain pills cause problems. So I was just wondering if anyone knew anything about that.Also I have been on the pill for about 3 days. And I feel like my potty problems are getting better, but the pain after eating is getting worse. Anyone experience that? How long should I wait it out to see if it gets better?Thank you!
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top